Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

L-Arg report

L-Arg report

OK, so I’ve started upping my dose to 2000MG 3x a day (total of 6000MG).

I noticed a huge difference in output but last night wasn’t good.

I haven’t masturbated for a while (just having sex). So I didn’t really have time to warm up. I took the 6000MG throughout the day but I really didn’t drink nearly enough water.

I felt really full near the base of my unit while masturbating and a lot of sticky precum had come out. Actually I think it was not precum but the liquid base of my semen. I mean, so much came out (during that full feeling) that I had to wipe it off to continue.

When I finally came, it was pretty intense but I only squirted out two small spurts of think fluid and the rest was very thick white globs of whatever else semen is made up of. If felt like I was gonna have a huge load but when I came, it was kind of like my semen got centrifuged.

If the fluid base that had come out initially had been well mixed the semen would have been VERY thick. The white globs were almost like a gellatin.

Also, I should mention that I’ve been fighting a cold. So I took a psuedofed 12 hour and Alavert (24 hour antihystamine) I wonder if any of those could have contributed to this weird load?

I really think that I need to increase my water intake as I increase my L-Arg intake.

I’m hoping a doctor here or westla will see this post and respond with some wisdom.

Does anyone know if I’m going to overdose on this stuff at 6000MG a day (2000MG 3x/day)?

Thanks!


Last edited by Rambone : 11-18-2004 at .

For me it seems to much, I only take 1000 mg at day, and that’s enough to keep me up, even when I’m doing my routines. The 6000mg that you take, are used by your body, or maybe it goes away when pee?


BPEL 7.00 in (17.7cm) WANT 8 in (20cm)

I looked it up and found that 6000MG is not too much but I have to see if that’s more than I need.

Originally Posted by Rambone
…I felt really full near the base of my unit while masturbating and a lot of sticky precum had come out. Actually I think it was not precum but the liquid base of my semen. I mean, so much came out (during that full feeling) that I had to wipe it off to continue.

Also, I should mention that I’ve been fighting a cold. So I took a psuedofed 12 hour and Alavert (24 hour antihystamine) I wonder if any of those could have contributed to this weird load?

Pseudafed (and it’s decongestant adjuncts) are all erection killers for one thing. Lucky you. And they dry you up. That is their purpose. Antihystamines do much the same. All the more reason to drink lots of fluids when you have a cold.

The fluid you got early on may have been a mix of pre-cum and some ejaculate, if you were very turned on. What came later, the gobs, was mostly seminal vessicle fluid; the vessicles contribute the thicker, “goo” part. Prostate fluid is the watery, gray part.

PS: There are guys who take 30 grams of L-a a day, as recommended in “The L-arginine Solution.” This is overkill, unless you have ED and are trying to avoid any intake of the PDE5 drugs (V, C, L); and if your ED is severe enough, even 30 mg of L-a won’t do it.

You could probably drop down to 3 grams spread out during the day, lots of fluids, and still get a very good result.


_______________

avocet8

That explains it. I wasn’t really turned on, but I was advised to ejaculate every 48 hours to keep my body used to producing more semen. I’m sure it was the pseudophed and the antihystamine that dried me out. Actually, it was feeling really good like I would have a huge load feel that I haven’t had in a while. I bet if I hadn’t taken the meds and drank enough that day I would have had a big splasher.

I think that 6G is the magic number for me for big loads.

Top

All times are GMT. The time now is 05:23 PM.